# SDR SWIA2021070159223

- Difficulty date: April 22, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 37,466 hours, 28,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318757
- Condition: Corroded
- Location: Pax Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT PAX DOOR LOWER SILL DOOR SURROUND LOWER ANGLE CORRODED     (C-CHECK RO 6/29/2021)    REMOVED DAMAGED LOWER ANGLE AND INSTALLED A NEW SERVICABLE ANGLE IAW CRJ 700 SRM 51-42-06-001-001-A01, 51-40-11-001-001-A01 AND 51-45-00-001-001-A01.  M-337 AND TASK CARD 51-900-1002-SKY ATTACHED WITH NO CHANGE TO WEIGHT AND BALANCE.
